Boundedness of canonical Q-Fano 3-folds

János Kollár, Yoichi Miyaoka, Shigefumi Mori, Hiromichi Takagi

Research output: Contribution to journalArticlepeer-review

53 Scopus citations


We give an effective bound of the Gorenstein index of weak Q-Fano 3-folds, and prove the boundedness of the terminal Q-Fano 3-folds. Combined with [Bor99], this result implies furthermore the boundedness of the canonical Q-Fano 3-folds.

Original languageEnglish (US)
Pages (from-to)73-77
Number of pages5
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Issue number5
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Canonical singularity
  • Q-Fano variety
  • Terminal singularity


Dive into the research topics of 'Boundedness of canonical Q-Fano 3-folds'. Together they form a unique fingerprint.

Cite this